# SDR SIMA2019111108002

- Difficulty date: November 8, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 34,339 hours, 30,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT CEILING LIGHT AT ROW 6/7 IS INOP-C/A-RAR EMERGENCY EXIT CEILING LAMP AT ROW 6/7 IAW EMB 140 AMM 33-50-08. OPS CHECK GOOD.
